# SDR EIAA970163

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corroded
- Location: Nr 4 Pylon
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DUIRNG C5/D-CHECK INSPECTION, DISCOVERED NR 4 PYLON FRONT BULKHEAD AT NAC STATION 128 HAS CHAFING AND CORROSION. REPAIRS ACCOMPLISHED IAW RS 54-53-33350 AND BOEING TELEX EVR-HKG-97-0123RE, REWORKED.  (M)
